# SDR SWIA202205030001

- Difficulty date: May 3, 2022
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74501-601R-53-11-2381 929EV-PR1 - LEFT NOSE ELECTRONIC BAY ACCESS DOOR AFT LATCH CUT-OUT HAS A CRACK.  COMPLIED WITH TEMP REPAIR ON LEFT NOSE ELECTRONIC BAY ACCESS DOOR AFT LATCH CUT-OUT IN REFERENCE TO REO 601R-53-11-2381 REV A DATED 2019-07-15.  PERMANENT REPAIR DUE AT NEXT 'C' CHECK, PART NUMBER:   - , SERIAL NUMBER: 8007, POSITION:      (C-CHECK RO 4/30/2023)    COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. REMOVED AND REPLACED LEFT NOSE ELECTRONIC BAY ACCESS DOOR SKIN(P/N:600-33052-145). REF CRJ200 SRM 51-42-06, 51-42-13, & 51-42-22. DWG# 600-33052 REV-Y. REO 601R-53-11-3844 REV-- DATED 2023-03-2017. COMPLIED WITH REO 601R-53-11-3851 REV-- DATED 2023-03-28 (CURRENT CERTIFIED RVSM MAPPING IS STILL VALID) NO FURTHER ACTIONS REQUIRED. SEE CONTINUATION CARD FOR FURTHER DETAILS.
